MathSciNet Relay Station
MathSciNet bibliographic data
MR2204329 35K57 (35B40 35K45 92D25)
Wang, Qi-Ru; Zhao, Xiao-Qiang Spreading speed and traveling waves for the diffusive logistic equation with a sedentary compartment. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 13 (2006), no. 2, 231–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement